# SDR COMA0260705

- Difficulty date: December 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 19,176 hours, 18,680 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Stage of operation: TX
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

FLGIHT 5085 SPOILERS FAULT MESSAGE DURING TAXI.RESET THE SECU CIRCUIT BREAKERS - SYSTEM TEST NORMAL.
